# SDR DALA2017090606681

- Difficulty date: September 3, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 55,016 hours, 20,135 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Malfunctioned
- Location: Anti-Skid Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOBRAKE DISARM LIGHT ILLUMINATED SEVERAL TIMES DURING DESCENT. RECYCLED AUTOBRAKE SWITCH LIGHT WENT OUT THEN BOTH AUTOBRAKES DISARM & ANTISKID FAIL LIGHT CAME ON. COMPLETED A/S INOP QRH WITH NORMAL LANDING. MAINTENANCE REPLACED BOTH LEFT AND RIGHT INBOARD WHEEL TRANSDUCERS. SYSTEM OPS CHECKS GOOD.
